I Am Loosing My Vision Because of Lipitor
I am a 45 year old male of South Asian descent residing in Canada. I was diagnosed with high cholestrol 4 years back and was put on 20mg of Lipitor. Within 3 months I had severe side effects that included: ... more »
I am a 45 year old male of South Asian descent residing in Canada. I was diagnosed with high cholestrol 4 years back and was put on 20mg of Lipitor. Within 3 months I had severe side effects that included:
1) Muscular pain
2) Fatigue/ Weakness
3) Memory loss
4) Reduced reflexes / peripheral vision loss ( Now Confirmed Retinitis Pigmentosa )
5) Extremely cold hands & feet
6) Frequent Knuckle cracking
7) Attention Deficit
8) ringing in my ears
9) Lost 9 lbs body weight in 3 months .
I kept telling my doctor about these conditions & he would keep insisting the benefits of statin to be greater than the risk. Now my CK is 343.
It took almost an year before he switched me to fenofibtrate (Lipidil) 160 mg, my muscle pain still continues I can hardly lift a bag of grocery or do any mild/strenuous work. Although I have changed my doctor, the new doctor wanted me to go thru different tests like, pancreas test, Thyroid test, oncology depart for my platelet’s were between 85 to 95, now it's 124. MRI was done for my wrist & elbow, which showed no damage to my bones. Neurologist checked me & said I am fine. I was referred to an ophthalmologist a month back & now I am diagnosed with Retinitis Pigmentosa (Degenerative Eye disease) (peripheral vision loss) supposed to be hereditary. But I have no family history (my mother or fathers side who has had any such vision problem).